Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1991, Volume 59, Issue 4

Equilibrium in a Production Economy with an Income Tax<1091:EIAPEW>2.0.CO;2-3
p. 1091-1104

Wilbur John Coleman II

A state-dependent income tax is incorporated into a stochastic, discrete-time, infinite-horizon production economy. Methods are developed for establishing the existence and uniqueness of an equilibrium, and for computing this equilibrium.

Log In To View Full Content